Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Swelling in the leg after having an insect bite. Applied betadine. Pain in the anus while having bowel movements. Hemorrhoids?

HI, recently my leg was swelling due to some insect bite so doctor had put some betadine and brought it under control and he even made a dressing to my leg. Any way pain and swelling of leg was reduced. But after 2 days now whenever i go to Motion/Toilet its paining in internal part. So can you please tel me whether its a piles or general pain because of some tablets which was used for my leg to cure... tables were antibiotics ...
Asked On : Tue, 25 Sep 2012
Answers:  2 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
I think what you are experiencing is not because of the insect bit or because of the tablets which you have taken for the treatment of insect bits. If your insect bit is treated and is under control than it means it is regressing and drugs are working fine.
This pain you are experiencing can be the general pain or may be because of pills if you are suffering from pills. Or this can also be because of some gastric upset may be because of the drug or some other things.
I would suggest you to consult your doctor if you are having this problem and this is causing disturbance.
Thanks and take care
Answered: Sat, 29 Sep 2012
I find this answer helpful
Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi Dear thanks for you question,you got insect bite and that was managed by local dressing and antibiotic by Doctor that is good,Now your are having pain while straining on stool,The most common cause of pain during defecation is anal fissure,of course hemorrhoid could be there and or there can be local infection of the Peri anal region that is giving you painful defecation,get your self examined for some surgeon, to decide whether you have hemorrhoid ,anal fissure or any other problem.and treatment will be directed towards cause,till then take high fiber diet to avoid constipation, and some laxative to keep stool soft .i hope i addressed your query.
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor